Bleeding From The Vagina After Taking Hormone Drugs?

Illustration of Bleeding From The Vagina After Taking Hormone Drugs?
Illustration: Bleeding From The Vagina After Taking Hormone Drugs? i.ytimg.com

I have already checked the obstetrician 2 times, it turns out that there is quite a lot of blood in my uterus so I was given hormone medication and bleeding medication but it has been 2 months since the blood still came out but the hormone medication has not run out, it’s not pp, maybe it’s like cleaning the uterus yes

1 Answer:

Hello Mrs. Jerry.

Thank you for the question.

From your explanation, you are suffering from something called vaginal bleeding or abnormal vaginal bleeding. This bleeding can be in the form of bleeding that occurs when the menstrual cycle takes place outside the menstrual cycle. There are many causes of bleeding, including:

If you are experiencing pregnancy, there may be pregnancy complications such as a low placenta, miscarriage, or detachment of the placenta, or pregnancy outside the womb or ectopic attachment Uterine polyps or growing flesh in the uterus or uterine myoma Cervical infection Thyroid hormone disorders Blood cell disorders especially factors blood clots Use of intrauterine devices or spiral contraceptives Injury to reproductive organs after sexual intercourse. Side effects of drugs such as NSAIDs, aspilet or aspirin Hormonal imbalances during puberty and premenopause Cancer Treatment is given according to the cause. For that it's a good idea to consult again to the Gynecologist for this. The therapies used include:

Tranexamic acid to stop bleeding Painkillers if pain is found Hormones Operations on polyps or myomas Dilation and curettage Removal of the uterus Giving blood clotting factors if caused by blood disorders Administration of antibiotics, if caused by infection, vaginal bleeding that cannot be treated properly will risk of having severe anemia and can cause death. In severe anemia, patients need blood transfusions, so they need to be hospitalized.

There is no medicine to clean the uterus. The hormones given aim to restore the menstrual cycle to normal and reduce abdominal pain. So, you should immediately see a doctor for this. The examinations that are likely to be carried out are:

blood test examination in ultrasound CT-scan if there are abnormalities. Hopefully my explanation can answer the question.

Regards,

dr. Kresnawati Wahyu Setiono

: by

Related Question

The Use Of Moisturizers On The Face With Acne On Oily Skin?

The Use Of Moisturizers On The Face With Acne On Oily Skin?

(1 year ago)

.. I want to ask, is it wrong if I use a moisturizer for oily acne skin (blackheads, papules, pustules)?...

Low Back Pain To The Thigh During 35 Weeks Of Gestation?

Low Back Pain To The Thigh During 35 Weeks Of Gestation?

(1 year ago)

I am pregnant at the age of 35-36w, now I have had pain in the upper thighs, groin, lower abdomen, and tonight with a lumbago, from the waist to the upper thighs. have to be slow b...

Long-term Stomach Pain?

Long-term Stomach Pain?

(11 months ago)

I’m May .. nI want to ask please .. nI have a sore stomach, but the middle part .. n nBut my parents say, I have heartburn so I’m taking ulcer medication .. n nBut my s...

Leave a Reply

Your email address will not be published. Required fields are marked *